Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Isentress and Truvada
Mar 10, 2009

hi Dr., I am recently tested HIV +. the Dr. did the phenosense - GT test on me and choice the med that best for me. I started my med 4 days ago (Isentress and Truvada) Since my testosterone level is low and my T-cell count is 130 the my Dr. give me Testosterone gel and Bac trime DS.

I started feeling weak starting 3 days a taking the medications and sometime I got a twitching on my body sleeping or awake. It is a side effect from the med? Is the med not right for me that why I feel weak? Please help

Response from Dr. Young

Hello and thanks for your post.

I don't think that feeling weak or twitching is a typical side effect of your HIV medications; I'd certainly let your doctor know about the symptoms that you're experiencing. With your very low CD4 count, there's significant risk of having a new complication in the days after starting on treatment (called immune reconstitution reaction).

Best of luck and health, BY



Previous
Testim vs. Androgel
Next
High Viral Load

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement